MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE

C.R. BARD, INC. (BASD) -3006260740 PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT; PORT ACCESS NEEDLE
Model Number N/A
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported, have had several instances of the sentrinex dressing lifting.These are patients who are going home for home-infusions as well as patients sitting in the infusion center chairs for shorter infusions.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.
 
Event or Problem Description
It was reported by customer that had several instances of the sentrinex dressing included in allpoints lifting.Patient's dressing had lifted and posed an infection risk.It was reported this occurred with three patients.This report addresses all three patients.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of dressing failed to adhere is confirmed; however, the exact cause is unknown.Eight photographs of a sentrinex dressing were returned for evaluation.An initial visual observation of the photographs showed two photographs of tape securing the dressings to the patient, and a collection of 6 photographs of what appears to be the dressing adhesion failing to adhere and skin condition.The photographs appear to be of four patients.The four distinct devices were observed to have various amounts of detachment.One patient¿s port needle was observed to be dislodged and tilted to one side as a result of the dressing failing to protect the device.All four dressings appeared to be applied as directed over the needle with no obvious cause of detachment found.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
PORT ACCESS DEVICES, POWER INJECTABLE, POWERLOC, ALLPOINTS DRESSING KIT
Common Device Name
PORT ACCESS NEEDLE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22090745
Report Number3006260740-2025-03408
Device Sequence Number6906288
Product Code FPA
UDI-Device Identifier00801741215452
UDI-Public(01)00801741215452(11)241004(17)260131(10)REJV1643
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Model NumberN/A
Device Catalogue NumberAN652034G
Device Lot NumberREJV1643
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer05/29/2025
07/02/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/03/2025
07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown